# SDR FDEA201811093182

- Difficulty date: November 9, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 71,834 hours, 17,256 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 4305990020
- Part serial: 498
- Condition: Malfunctioned
- Location: Nlg Tire
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEVEL 2 "TIRE FAIL" FOR RT FWD NOSE TIRE WITH TIRE PRESSURE DROPPING TO "0" THEN THAT ENTIRE GEAR (RT  SIDE) WENT AWAY.  IT CAME BACK LATER IN FLIGHT BUT  WENT AWAY AGIN WITHOUT ANY ALERT. RPL RT NOSE TIRE PRESSURE TRANSDUCER. OPS AND  LEAK CHECK GOOD. REF MM32-46-04-4.
